# SDR REXA2013030900380

- Difficulty date: March 7, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 17,711 hours, 15,155 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD LANDING CORRODED ON FWD FACE OF THE FS 621 BULKHEAD AT LBL 39.  REPAIRED IAW BOMBARDIER REO 601R-53-61-117.
